# SDR UALA2011111706313

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 84,656 hours, 13,575 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE EMERGENCY LIGHT AFT OF FLAPS (2ND TO LAST) INOPERATIVE.  RELAMPED PER MM, OP CHECKS NORMAL.
